MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI; SURGEON'S GLOVES
Model Number 2D72PT65X
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.Because the complaint sample and photo are not available for evaluation, a review of the physical properties trending found tensile strength and cuff, palm, finger thickness were within our specification, therefore an exact root cause could not be determined for this case.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
It was reported that during an orthopedic surgery, the surgeon¿s glove tore causing him contact with the patient's blood which was positive for (b)(6).The surgeon performed immediate cleaning and disinfection of the skin area in contact with blood.Minimal delay in procedure.The surgeon did not require follow up lab testing or medications.No injury reported to the patient.No further issues reported from surgeon.

Brand Name
GLOVE SURGICAL PROTEXIS PI
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
MDR Report Key10286067
Report Number1423537-2020-00483
Device Sequence Number14276264
Product Code KGO
UDI-Device Identifier10885380031939
UDI-Public10885380031939
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2D72PT65X
Device Catalogue Number2D72PT65X
Device Lot NumberTS19090157
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;